# SDR UALA2010071902589

- Difficulty date: July 15, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 78,624 hours, 12,765 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT FWD OF DOOR 2L INOP.  OPS CHECKED THE EMERGENCY LIGHTS, OPS CHECKED GOOD.
